MAUDE Adverse Event Report: MEDTRONIC XOMED INC. XPS® BUR - HIGH SPEED RAD®; BUR, EAR, NOSE AND THROAT

MEDTRONIC XOMED INC. XPS® BUR - HIGH SPEED RAD®; BUR, EAR, NOSE AND THROAT
Model Number 1883670HS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A healthcare professional (hcp) reported via a regulatory body that the bur was broken during use.The bur had been in use for approximately 15 minutes before it was broken.There was no patient impact.

Brand Name
XPS® BUR - HIGH SPEED RAD®
Common Device Name
BUR, EAR, NOSE AND THROAT
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key8298749
Report Number1045254-2019-00053
Device Sequence Number14088447
Product Code EQJ
UDI-Device Identifier20681490692810
UDI-Public20681490692810
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2021
Device Model Number1883670HS
Device Catalogue Number1883670HS
Device Lot Number0207382022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2019
Initial Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1